# SDR SWAA2012112709902

- Difficulty date: November 14, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 63,009 hours, 52,959 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6558280
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE LOCATED AT BS 360 AND BETWEEN STR 19L AND STR 20L E/E COMPARTMENT.  REPLACED SHEAR TIE LOCATED AT BS 360 AND BETWEEN STR 19L AND STR 20L E/E COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8, SRM B737-300 51-40-02 AND DWG 65-5828.
